Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jun 10, 2021, 3:06 PM CDT for Forrest County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2021, 3:06 PM CDT (20:06 UTC)
- Expired
- Jun 10, 2021, 3:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
County Forrest County, MS
The radar
The Mobile radar (KMOB), 123 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
409 WWUS84 KJAN 102006 SPSJAN Special Weather Statement National Weather Service Jackson MS 306 PM CDT Thu Jun 10 2021 MSZ074-102045- Forrest MS- 306 PM CDT Thu Jun 10 2021 ...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER NORTHERN FORREST COUNTY... At 305 PM CDT, Meteorologists were tracking thunderstorms which were producing locally heavy rainfall near Macedonia, or 7 miles east of Petal, moving east at 15 mph. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Locations impacted include... Hattiesburg, Petal, Sunrise and Macedonia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle through flooded roadways. && LAT...LON 3140 8934 3144 8915 3128 8915 3127 8930 TIME...MOT...LOC 2005Z 264DEG 15KT 3135 8913 $$ DL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 10, 1:38 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 10, 1:38 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
138 PM CDT Thu Jun 10 2021
...SIGNIFICANT FLASH FLOODING REMAINS POSSIBLE THROUGH EVENING IN
HIGHWAY 82 CORRIDOR AND NORTH OF INTERSTATE 20...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion: Scattered to numerous coverage of +SHRA/TSRA
continued this morning & migrated further W/SW into early this
afternoon. Any intermittent MVFR/IFR cigs should clear out over
the next couple of hours. Heaviest +TSRA is migrating further SW,
leading to decreasing coverage through 10/23Z to 11/00Z. Any TAF
site impacted will have brief flight cat reductions down to IFR &
brief gusts up to 30-35mph, but potential is lessening for most
sites. Another night of reduced flight cats/cigs to IFR-MVFR
along w/ some isolated MVFR vsby are expected. This will develop
around 11/08-10Z & prevail until 11/14-16Z, w/ areas in the W on
the earlier end. Winds are mainly from SW & similar Friday. /DC/
&&
.DISCUSSION...
Rest of today:
Significant flash flooding has occurred across northern portions
of the Interstate 55 corridor, with some of this gradually
propagating westward into the ArkLaMiss Delta. Rainfall totals per
MRMS/radar have ranged from a widespread 3-6 inches north of
Interstate 20 to 6-10 inches, with locally higher amounts, over
the last 12-24 hours across Grenada, Leflore, Carroll, Attala &
Holmes Counties. This has led to ongoing widespread & significant
flash flooding, which will continue into the afternoon hours.
Synoptic & sfc analysis indicate mid-level ridge over W Texas,
while less intense cold core low is situated over the
Appalachians/Ohio Valley. This has led to continued persistent
wet pattern with tropical moisture, westerly winds in deep warm
cloud layer of 14kft & westerly confluent low-level Theta E feed
of nearly 340-345K. With a persistent synoptic/low-level pattern,
expect most rainfall to remain focused on low-level confluent
moisture feed. HRRR has been handling the mesoscale rainfall
totals/banding the best. Flash flooding potential will slowly
migrate to the W/SW into the Delta through the day. Based on what
rainfall occurred & anticipated additional rainfall, made some
adjustments to the HWO to expand the Significant slightly further
S & W to account for the convective backbuilding. Also pulled the
Elevated threat a tier of counties S to account for ongoing
flooding & better match up with the Flash Flood Watch. Kept it
maintained through 00Z. Also adjusted QPF higher due to the much
more efficient morning rainfall.
For severe threat, diurnal heating/insolation will be limited due
to widespread cloudiness. Due to that & lapse rates in low-
levels less & some decrease aloft in lapse rates/shear, dropped
the severe threat mention today. However, isolated stronger
storms with a rouge severe storm or so can't be ruled out,
especially SW of the heavy rainfall swath in NE LA & W & S
MS. Updates are out. /DC/
Prior discussion below:
Today and tonight:
Showers and storms that developed overnight mostly north of I-20
will continue through today, posing a continued threat for flash
flooding. These storms should become more widely scattered by
afternoon and evening and the flash flood threat should diminish,
though localized flooding will still be possible in areas that
experience heavy thunderstorm downpours. Highs today may be held
down a bit due to scattered showers and convective cloud debris.
Look for temperatures this afternoon to rise into the upper 80s F
to near 90 F for most, though the areas north of I-20 that
experience longer duration rains may be held to the mid 80s F.
Later tonight, we finally begin to dry out some with only lingering
showers remaining. The upper trough that has been responsible for
the exceptionally rainy weather the past week will have moved just
east of us by late tonight and should result in sufficient upper
confluence to somewhat reduce rain chances heading toward Friday.
Lows will fall into the lower to middle 70s F. /86/
Friday through Wednesday:
The generally slow-progressing upper-level trough and persistent
upper-level low pressure system will continue to break down Friday
into Saturday, with the overall flow pattern amplifying and a
strengthening ridge of high pressure taking shape along the spine
of the Rockies. Downstream from this ridge, southward moving
shortwave troughs will ripple through the upper-level flow and
reinforce the southward advancement of a more continental (rather
than tropical) air mass into our region through the middle of next
week. Friday will probably be the last of our days with the
tropical-like rainfall in the region, and northeast Mississippi
has the greatest chance for heavy rainfall to train along the west
side of the departing low. Lingering humidity through Sunday, and
the increasing influence of heating to our west will result in
some potential for dangerous heat conditions to develop in our
area, but there is enough uncertainty with rain chances still in
the forecast that I don't have high confidence for areas of 105+
heat index yet. We will monitor this with future forecast updates
though. Humidity and rain chances will be pushed south toward and
along the Gulf Coast Monday through Wednesday, and POPs were
nudged toward a drier and more confined area similar to the
consensus of deterministic guidance. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 86 72 88 74 / 71 32 26 7
Meridian 85 71 87 71 / 71 42 51 17
Vicksburg 91 74 90 74 / 68 25 12 5
Hattiesburg 91 72 92 74 / 39 21 21 7
Natchez 90 71 89 73 / 27 13 11 5
Greenville 84 74 89 73 / 88 46 32 12
Greenwood 84 74 87 73 / 94 62 59 21
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
025>042.
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.
&&
DCHazardous weather outlook, Jun 10, 3:06 AM CDT, 12 hours before
Hazardous Weather Outlook National Weather Service Jackson MS 306 AM CDT Thu Jun 10 2021 ARZ074-075-MSZ018-019-034-110815- Ashley-Chicot-Bolivar-Sunflower-Washington- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of southeast Arkansas, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Significant TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. MSZ027>033-036-110815- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ007>009-MSZ035-040-041-110815- Morehouse-West Carroll-East Carroll-Humphreys-Issaquena-Sharkey- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. LAZ015-110815- Richland- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. LAZ016-MSZ037>039-042>045-047-110815- Madison LA-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba- Warren- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ023>026-MSZ046-048>066-072>074-110815- Franklin LA-Catahoula-Tensas-Concordia-Kemper-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ025-026-110815- Leflore-Grenada- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Significant TIMING...Early this morning through this afternoon Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 86 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jun 10, 12:35 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1235 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD 2 WNW HOLCOMB 33.77N 90.02W
06/10/2021 GRENADA MS EMERGENCY MNGR
WATER GOT INSIDE OF SEVERAL HOMES.
APPROXIMATELY 17 ROADS WERE COVERED WITH
WATER AND 3 ROADS CLOSED DUE TO DOWNED TREES
ACROSS PORTIONS OF THE COUNTY.
&&
FBLocal storm report, Jun 10, 1:05 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD DERMOTT 33.52N 91.43W
06/10/2021 CHICOT AR EMERGENCY MNGR
SOME BUISINESSES ARE NOW TAKING ON WATER IN
DERMOTT. MULTIPLE ROADS FLOODED AND OR
CLOSED.
&&
CELocal storm report, Jun 10, 1:07 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
107 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD EUDORA 33.12N 91.26W
06/10/2021 CHICOT AR EMERGENCY MNGR
SOME BUISINESSES ARE NOW TAKING ON WATER IN
EUDORA. SEVERAL ROADS FLOODED AND OR CLOSED
NOW.
&&
CESpecial weather statement, Jun 10, 2:49 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
249 PM CDT Thu Jun 10 2021
ARZ074-102045-
Ashley AR-
249 PM CDT Thu Jun 10 2021
...STRONG THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER
WESTERN ASHLEY COUNTY...
At 248 PM CDT, Meteorologists were tracking a strong thunderstorm
near Old Milo, or near North Crossett, moving southeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.
Locations impacted include...
Crossett, Hamburg, North Crossett, West Crossett, Fountain Hill, Old
Milo and Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
3327 9204 3328 9204 3328 9200 3330 9200
3331 9198 3335 9199 3335 9197 3338 9196
3339 9198 3340 9199 3340 9191 3336 9166
3302 9180 3320 9213
TIME...MOT...LOC 1948Z 294DEG 14KT 3325 9196
DLLocal storm report, Jun 10, 3:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD DERMOTT 33.53N 91.44W
06/10/2021 CHICOT AR EMERGENCY MNGR
MAJOR FLOODING WITHIN THE CITY OF DERMOTT.
SANDBAGGING IS ONGOING IN MANY AREAS TO KEEP
WATER OUT OF HOMES AND BUSINESSES.
&&Special weather statement, Jun 10, 3:06 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Jackson MS 306 PM CDT Thu Jun 10 2021 MSZ074-102045- Forrest MS- 306 PM CDT Thu Jun 10 2021 ...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER NORTHERN FORREST COUNTY... At 305 PM CDT, Meteorologists were tracking thunderstorms which were producing locally heavy rainfall near Macedonia, or 7 miles east of Petal, moving east at 15 mph. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Locations impacted include... Hattiesburg, Petal, Sunrise and Macedonia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle through flooded roadways. && LAT...LON 3140 8934 3144 8915 3128 8915 3127 8930 TIME...MOT...LOC 2005Z 264DEG 15KT 3135 8913 DL
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 48 min |
| Jun 9, 7:36 PM CDT | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Jun 9, 7:47 PM CDT | Special Weather Statement | JAN | Covington | 43 min |
| Jun 9, 8:00 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Jun 9, 8:31 PM CDT | Special Weather Statement | JAN | Copiah, Covington, Simpson | 29 min |
| Jun 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson | 63 min |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 36 hr |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 10:46 PM CDT | River Flood Warning | JAN | Noxubee | 8 days |
| Jun 9, 11:30 PM CDT | Special Weather Statement | JAN | Montgomery | 45 min |
| Jun 9, 11:52 PM CDT | Special Weather Statement | JAN | Carroll | 53 min |
| Jun 10, 2:37 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 3 hr |
| Jun 10, 4:38 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 7 hr |
| Jun 10, 5:06 AM CDT | Flash Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 3 hr |
| Jun 10, 5:28 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 5 hr |
| Jun 10, 6:05 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 38 min |
| Jun 10, 8:05 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Madison, Yazoo | 4 hr |
| Jun 10, 8:10 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Winston | 4 hr |
| Jun 10, 8:38 AM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 3 hr |
| Jun 10, 8:53 AM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 4 hr |
| Jun 10, 9:35 AM CDT | Flash Flood Warning | JAN | Humphreys, Washington | 6 hr |
| Jun 10, 9:46 AM CDT | Areal Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 6 hr |
| Jun 10, 10:16 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 4 hr |
| Jun 10, 10:22 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 10:25 AM CDT | River Flood Warning | JAN | Attala | 3 days |
| Jun 10, 10:26 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Jun 10, 10:33 AM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| Jun 10, 10:36 AM CDT | River Flood Warning | JAN | Hinds, Warren | 15 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Leflore | 7 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Humphreys | 4 days |
| Jun 10, 11:03 AM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Jun 10, 12:19 PM CDT | Areal Flood Warning | JAN | Humphreys, Leake, Leflore, Madison, Sunflower, Yazoo | 6 hr |
| Jun 10, 12:31 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 3 hr |
| Jun 10, 2:13 PM CDT | Areal Flood Warning | JAN | Attala, Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Jun 10, 3:33 PM CDT | Special Weather Statement | JAN | Lamar | 57 min |
| Jun 10, 3:51 PM CDT | Areal Flood Warning | JAN | Issaquena, Sharkey | 6 hr |
| Jun 10, 5:04 PM CDT | Flash Flood Warning | JAN | Carroll | 20 hr |
| Jun 10, 6:10 PM CDT | Areal Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| Jun 10, 6:33 PM CDT | River Flood Warning | JAN | Sharkey | 38 hr |
| Jun 10, 2:49 PM CDT | Special Weather Statement | JAN | Ashley | 56 min |
| Jun 10, 4:04 PM CDT | Special Weather Statement | JAN | Ashley | 41 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.